Alert archive / Nebraska / Wind Advisories in 2012
Wind Advisory 16, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Apr 1, 2012, 3:10 PM CDT for 6 counties in Kansas; 24 counties in Nebraska. It took effect at Apr 2, 2012, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2012, 3:10 PM CDT (20:10 UTC)
- In effect from
- Apr 2, 2012, 7:00 AM CDT
- Expired
- Apr 2, 2012, 10:11 PM CDT
- In force
- 15 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2126 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
787 WWUS73 KGID 012010 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 310 PM CDT SUN APR 1 2012 ...STRONG NORTHERLY WINDS EXPECTED ON MONDAY... .A STRONG COLD FRONT IS EXPECTED TO RACE ACROSS SOUTH CENTRAL NEBRASKA AND THROUGH NORTH CENTRAL KANSAS MONDAY. STRONG NORTHERLY WINDS OF 25 TO 35 MPH...GUSTING TO AS HIGH AS 45 MPH...CAN BE EXPECTED TO DEVELOP BEHIND THIS FRONTAL BOUNDARY AND TO PERSIST THROUGH THE EVENING HOURS. NEZ039>041-046>048-060>062-072>074-082-083-020900- /O.NEW.KGID.WI.Y.0016.120402T1200Z-120403T0300Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-DAWSON-BUFFALO-HALL- GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...LEXINGTON...KEARNEY...GRAND ISLAND... ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...ALMA 310 PM CDT SUN APR 1 2012 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM CDT MONDAY. * TIMING...WINDS WILL INCREASE BEHIND THE PASSAGE OF A STRONG COLD FRONT MONDAY MORNING...AND PEAK DURING THE AFTERNOON HOURS. * WINDS...NORTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN AROUND BY THE STRONG WINDS. MOTORISTS TRAVELING ALONG WEST TO EAST ORIENTATED ROADS SHOULD BE PREPARED FOR STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-NEZ049-063-064-075>077-084>087-020900- /O.NEW.KGID.WI.Y.0016.120402T1700Z-120403T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-POLK-HAMILTON-YORK- ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...OSCEOLA...AURORA... YORK...HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD... SUPERIOR...NELSON...HEBRON 310 PM CDT SUN APR 1 2012 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT MONDAY. * TIMING...WINDS WILL INCREASE BEHIND THE PASSAGE OF A PACIFIC COLD FRONT AROUND NOON MONDAY...AND PEAK DURING THE LATE AFTERNOON HOURS. * WINDS...SUSTAINED NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN AROUND BY THE STRONG WINDS. MOTORISTS TRAVELING ALONG WEST TO EAST ORIENTATED ROADS SHOULD BE PREPARED FOR STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROSSI
3 follow-up statements
039 WWUS73 KGID 020901 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 401 AM CDT MON APR 2 2012 NEZ040-041-047-048-062-074-021015- /O.CAN.KGID.WI.Y.0016.120402T1200Z-120403T0300Z/ GREELEY-NANCE-HOWARD-MERRICK-HALL-KEARNEY- INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY... GRAND ISLAND...MINDEN 401 AM CDT MON APR 2 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. THE TIMING OF THE COLD FRONT PROGRESSION HAS SLOWED FOR TODAY. NORTHWEST WIND SPEEDS WILL INCREASE THIS EVENING TO 20 TO 30 MPH AND GUST NEAR 40 MPH...WHICH IS JUST BELOW WIND ADVISORY CRITERIA. $$ KSZ006-007-018-019-NEZ049-063-064-075>077-084>087-021015- /O.CAN.KGID.WI.Y.0016.120402T1700Z-120403T0300Z/ SMITH-JEWELL-OSBORNE-MITCHELL-POLK-HAMILTON-YORK-ADAMS-CLAY- FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT...OSCEOLA...AURORA...YORK...HASTINGS...CLAY CENTER... GENEVA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 401 AM CDT MON APR 2 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. THE TIMING OF THE COLD FRONT PROGRESSION HAS SLOWED FOR TODAY. NORTHWEST WIND SPEEDS WILL INCREASE DURING THE EVENING TO 20 TO 30 MPH AND GUST NEAR 40 MPH...WHICH IS JUST BELOW WIND ADVISORY CRITERIA. $$ NEZ039-046-060-072-082-021715- /O.EXT.KGID.WI.Y.0016.120402T1600Z-120403T0400Z/ VALLEY-SHERMAN-DAWSON-GOSPER-FURNAS- INCLUDING THE CITIES OF...ORD...LOUP CITY...LEXINGTON...ELWOOD... BEAVER CITY 401 AM CDT MON APR 2 2012 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM CDT THIS EVENING. * TIMING...WINDS WILL INCREASE AROUND MID DAY AND REMAIN STRONG AND THROUGH THE AFTERNOON AND INTO THE FIRST PART OF TONIGHT. * WINDS...NORTHERLY WINDS WILL AVERAGE 25 TO 35 MPH AND GUST BETWEEN 40 AND 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN AROUND BY THE STRONG WINDS. MOTORISTS TRAVELING ALONG WEST TO EAST ROADWAYS SHOULD BE PREPARED FOR STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005-017-NEZ061-073-083-021715- /O.EXT.KGID.WI.Y.0016.120402T1800Z-120403T0400Z/ PHILLIPS-ROOKS-BUFFALO-PHELPS-HARLAN- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... KEARNEY...HOLDREGE...ALMA 401 AM CDT MON APR 2 2012 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING. * TIMING...WINDS WILL INCREASE AROUND MID DAY AND REMAIN STRONG AND THROUGH THE AFTERNOON AND INTO THE FIRST PART OF TONIGHT. * WINDS...NORTHERLY WINDS WILL AVERAGE 25 TO 35 MPH AND GUST BETWEEN 40 AND 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN AROUND BY THE STRONG WINDS. MOTORISTS TRAVELING ALONG WEST TO EAST ROADWAYS SHOULD BE PREPARED FOR STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
412 WWUS73 KGID 021703 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1203 PM CDT MON APR 2 2012 NEZ039-046-060-072-082-030400- /O.CON.KGID.WI.Y.0016.000000T0000Z-120403T0400Z/ VALLEY-SHERMAN-DAWSON-GOSPER-FURNAS- INCLUDING THE CITIES OF...ORD...LOUP CITY...LEXINGTON...ELWOOD... BEAVER CITY 1203 PM CDT MON APR 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * TIMING...WINDS WILL REMAIN STRONG AND THROUGH THE AFTERNOON AND INTO THE EVENING. * WINDS...NORTHERLY WINDS WILL AVERAGE 25 TO 35 MPH AND GUST BETWEEN 40 AND 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN AROUND BY THE STRONG WINDS. MOTORISTS TRAVELING ALONG WEST TO EAST ROADWAYS SHOULD BE PREPARED FOR STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005-017-NEZ061-073-083-030400- /O.CON.KGID.WI.Y.0016.120402T1800Z-120403T0400Z/ PHILLIPS-ROOKS-BUFFALO-PHELPS-HARLAN- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... KEARNEY...HOLDREGE...ALMA 1203 PM CDT MON APR 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * TIMING...WINDS REMAIN STRONG AND THROUGH THE AFTERNOON AND INTO THE EVENING. * WINDS...NORTHERLY WINDS WILL AVERAGE 25 TO 35 MPH AND GUST BETWEEN 40 AND 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN AROUND BY THE STRONG WINDS. MOTORISTS TRAVELING ALONG WEST TO EAST ROADWAYS SHOULD BE PREPARED FOR STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
695 WWUS73 KGID 030311 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1011 PM CDT MON APR 2 2012 KSZ005-017-NEZ039-046-060-061-072-073-082-083-030415- /O.CAN.KGID.WI.Y.0016.000000T0000Z-120403T0400Z/ PHILLIPS-ROOKS-VALLEY-SHERMAN-DAWSON-BUFFALO-GOSPER-PHELPS-FURNAS- HARLAN- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... ORD...LOUP CITY...LEXINGTON...KEARNEY...ELWOOD...HOLDREGE... BEAVER CITY...ALMA 1011 PM CDT MON APR 2 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. NORTH TO NORTHWEST WINDS WILL REMAIN STRONG OVERNIGHT WITH WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH...ALTHOUGH NOT STRONG ENOUGH TO CONTINUE A WIND ADVISORY. $$ HEINLEIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 1, 12:35 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 1, 12:35 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1235 PM CDT SUN APR 1 2012 .AVIATION...18Z KGRI TAF. HIGH PRESSURE CONTINUES ITS HOLD ON THE AREA THRU THE NIGHT. VFR WEATHER EXPECTED. AFTER 12Z A STRONG COLD FRONT WILL MOVE THRU. A VERY TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL LEAD TO VERY STRONG NORTHWEST WINDS. AFTER 14Z WINDS COULD GUST OVER 30 KTS AT TIMES. THE FRONT IS EXPECTED TO BE DRY...SO NO PRECIPITATION OR CLOUDS REALLY EXPECTED WITH IT. && PREV DISCUSSION... /ISSUED 341 AM CDT SUN APR 1 2012/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT. AN UPPER RIDGE AXIS WAS IN PLACE ACROSS THE CENTRAL PLAINS EARLY THIS MORNING...WHILE AN UPSTREAM TROUGH HAD REACHED THE WEST COAST. THE WESTERN TROUGH WILL MOVE INTO THE INTERMOUNTAIN WEST DURING THE DAY TODAY WITH PATTERN ALOFT TRANSITIONING SOUTHWESTERLY ACROSS THE CENTRAL PLAINS. AT THE SURFACE THE ASSOCIATED TROUGH AXIS IS FORECAST TO EXTEND FM THE WESTERN DAKOTAS TO WEST TX BEFORE THE MAIN SFC LOW DEVELOPS IN SW NEB THIS EVENING. SOUTHERLY LOW LEVEL FLOW WILL BE ON THE INCREASE TODAY DRAWING MOISTURE NORTH WITH SFC DPS REACHING THE LOW 60S IN OUR EASTERN ZONES THIS AFTN. DPS WILL LOWER IN OUR WEST ALONG THE PERIPHERY OF THE TROUGH AXIS...BUT EVEN MIXING DOWN DRIER DPS STILL DO NOT OBTAIN LOW ENOUGH RH VALUES TO WARRANT A FIRE WEATHER HEADLINE FOR THIS AFTN...AND AS TROUGH AXIS EDGES EASTWARD...WINDS WILL NOT BE AS STRONG. FOR HIGHS THIS AFTN...NOT AS OPTIMISTIC THAT RECORD HIGHS WILL BE MET HOWEVER TEMPS WILL STILL BE CLOSE OR WITHIN A FEW DEGREES OF THIS. RECORD FOR GRAND ISLAND TODAY IS 88F SET IN 2003...HASTINGS RECORD IS 90F SET IN 2003...AND KEARNEY RECORD IS 88F IN 1921. DESPITE THE INCREASING WINDS/MIXING TODAY...DPS WILL ALSO BE HIGHER AND PLAN TO PLAY MORE MIDDLE GROUND FOR HIGHS MAINLY IN THE MID 80S IN NEB...AND UPPER 80S IN NC KANSAS. 100KT JET ROUNDS BASE OF TROUGH AND CIRCULATION CLOSES OFF NEAR THE FOUR CORNERS REGION TONIGHT...AND NORTHERN STREAM BEGINS TO LIFT TOWARD THE DAKOTAS. ADVANCING SURFACE COLD FRONTAL BOUNDARY REACHES OUR WESTERN CWA AFTER 09Z AND SWEEPS ACROSS THE REMAINDER OF OUR CWA MONDAY MORNING. GOOD PRESSURE RISES FOLLOWING FROPA AND TIGHT PRESSURE GRADIENT DURING THE DAY MONDAY WILL RESULT IN STRONG AND GUSTY NORTHERLY WINDS. THE NAM IS MUCH STRONGER WITH WIND POTENTIAL THAN GFS ATTM BUT STILL WINDY OVERALL WITH CONDITIONS STILL REMAINING FAVORABLE FOR WIND ADVISORY HEADLINE FOR MOST AREAS ATTM...WITH OUR SOUTHEAST COUNTIES PERHAPS MORE MARGINAL BASED ON LATEST MODELS. FRONT IS EXPECTED TO MOVE THROUGH DRY WITH PCPN CHCS THEN INCREASING MONDAY NIGHT AND CONTINUING INTO MID WEEK AS THE UPPER LOW BEGINS TO LIFT FM THE SOUTHERN PLAINS INTO SOUTHWEST KS. PCPN CHCS FAVOR NC KANSAS INTO FAR SOUTHERN NEBRASKA BASED ON CURRENT LOW TRACK. INSTABILITY IS LACKING SO THUNDER WILL REMAIN OUT OF FORECAST. AFTER SUMMER TEMPS OVER THE WEEKEND...HIGHS MONDAY WILL RANGE FM THE LOW 60S IN OUR NW TO THE LOW 70S IN OUR SE. BY TUESDAY HIGHS ARE EXPECTED TO AVERAGE 60 TO 65F. IN THE COOLER AIRMASS MONDAY NIGHT...MET GUIDANCE SUGGESTS THE LEXINGTON AREA MAY SEE A LOW TEMP AT FREEZING OR 32F. WILL NEED TO MONITOR LOW TEMPS CLOSELY HERE BUT AM OPTIMISTIC WINDS WILL REMAIN STEADY ENOUGH TO INHIBIT A COMPLETE DROP OFF IN TEMPS AND KEPT LOWS SEVERAL DEGREES ABOVE FREEZING. LONG TERM...12Z WEDNESDAY THROUGH SATURDAY. EXPECTED TRACK OF THE CLOSED UPPER LEVEL LOW EARLY IN THE PERIOD AND THEN ANOTHER TROUGH PASSAGE LATE IN THE PERIOD THE PRIMARY CONCERNS. SEEMS LIKE THE OPERATIONAL RUNS OF THE GFS AND EC HAVE FLIPPED IN REGARDS TO SPEED AND LOCATION OF THE CLOSED LOW IN THE PAST 24 HOURS. YESTERDAY THE GFS WAS FASTER AND A FURTHER NORTH WITH THE POSITIONING AND AT PRESENT THAT HONOR GOES TO THE EC. THE EC HAS SHOWN SOME CONSISTENCY BETWEEN THE LAST 2 RUNS AS IT TAKES THE 500 MB LOW CENTER FROM ERN NMEX/TX PANHANDLE ON 12Z TUES TO WCNTRL KS/OK STATE LINE BY 12Z WED AND THEN EAST TO THE SW MO/NW ARKANSAS LINE BY 12Z THU. GFS JUST A LITTLE SLOWER AND A TAD SOUTH OF THIS TRACK UNTIL IT CATCHES UP BY 12Z THU. THE GFS TRACK WOULD FAVOR MORE PRECIP ON WED FOR THE SOUTHERN HALF OF THE CWA WHILE THE EC BRINGS IT FURTHER NORTH ALTHOUGH STILL GENERATING PRECIP ACROSS THE SOUTHERN CWA AS WELL. CHECKING THE PERTURBATION RUNS OF THE GFS POINTS TO A DECENT SPREAD AS FAR AS NORTH/SOUTH LOCATION OF THE LOW. THE ENSEMBLE GFS LOOKS TO BE PRETTY CLOSE TO THE OPERATIONAL RUN. BOTH MODELS DO KEEP THE BETTER INSTABILITY WELL SOUTH AND WILL KEEP THUNDER OUT OF THE FORECAST FOR WED. WILL GO WITH HIGHEST POPS IN OUR S AND SE BUT WILL INCLUDE POPS FOR ALL OF THE CWA FOR WED. APPEARS THAT THURS SHOULD BE QUIET AS SHORT WAVE RIDGE MOVES THROUGH PLAINS BUT HIGH AMPLITUDE TROUGH WILL BE PUSHING INTO THE WESTERN CONUS BY THEN AND SHOULD BRING THE NEXT CHANCE OF PRECIP ON FRI OR SAT DEPENDING ON SPEED OF SYSTEM. INCLUDE THUNDER MENTION WITH THIS SYSTEM AS BOTH MODELS GENERATING MORE INSTABILITY. AS FAR AS TEMPS GO...SHOULD BE NEAR THE AVERAGE HIGH ON WED AND THEN 5-8 DEGREES WARMER THU-SAT. STILL LOOKING LIKE LOWS WILL REMAIN ABOVE FREEZING DURING THE EXTENDED PERIOD. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...EDDY
Hazardous weather outlook, Apr 1, 4:37 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 437 AM CDT SUN APR 1 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 437 AM CDT SUN APR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ELEVATED FIRE DANGER RISK THIS AFTERNOON MAINLY FOR LOCATIONS WEST OF A LINE FROM LEXINGTON NEBRASKA TO STOCKTON KANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. INTENSE NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS NEAR 50 MPH...ARE FORECAST MONDAY FOLLOWING THE PASSAGE OF A STRONG PACIFIC COLD FRONT. THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
Nearby
Wind Advisories in Nebraska, 2012Wind Advisories in Kansas, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.